# SDR AUS20040098

- Difficulty date: February 10, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Ge CFM563B1
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Condition: Seized
- Location: Elevator Control
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR CONTROL CENTERING UNIT MOUNT BEARING SEIZED.
